# SDR 2025FA0000742

- Difficulty date: November 5, 2025
- Submitted: November 5, 2025
- Operation: General aviation
- Aircraft: N192BS
- Make and model: Cirrus SR22
- Aircraft serial: 2753
- Aircraft time: 3,339 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Rotor
- Part number: RA16402504
- Condition: Cracked
- Location: Zone 700 Brake
- Part time: 75 hours
- Component: Wheel Assembly, Parkerhanfin
- Component part number: 40406
- Stage of operation: TX
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

OWNER NOTICED A NOISE FROM THE MAIN GEAR AND SOME VIBRATION. UPON INSPECTION THE RIGHT BRAKE ROTOR WAS CRACKED AT THE MOUNTING FLANGE 90% AROUND. LEFT ROTOR WAS BEGINNING TO CRACK AT THE SAME LOCATION. BOTH BRAKE ROTORS WERE REPLACED AT THE JUNE 2025 ANNUAL INSPECTION AND 75 HOURS HAVE ACCUMULATED SINCE THE ANNUAL INSPECTION. THE 300°F AND 330° WARNING SENSORS ON BOTH BRAKE CALIPERS WERE NOT SHOWING AN OVER TEMPERATURE WARNING. BRAKES WERE INSPECTED AT THE 50-HOUR INSPECTION 25 HOURS AGO WITH NO VISIBLE CRACKING FOUND PER RAPCO SERVICE LETTER RASL-009. BRAKE ROTORS WERE NEW RAPCO P/N RA164-02504 BATCH # 24224-28524 A-27 AND NEW PADS WERE RAPCO P/N RA066-06200. BRAKE ROTORS SHOW NO BLUING OR SIGNS OF OVERHEATING. THIS LOOKS LIKE A MANUFACTURING FAILURE. RAPCO WAS CONTACTED AND THEY DIRECTED US TO THE SERVICE LETTER RASL-009.
